# SDR DXTA2024092900673

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6172
- Aircraft time: 2,704 hours, 1,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STAIRS: MAIN ENTRY DOOR HANDLE IS STUCK BETWEEN OPEN AND CLOSED POSITION.  THE DOOR HANDLE CANNOT BE MOVED.  THE DOOR IS CLOSED AND FLUSH WITH THE FUSELAGE.  THE PRESSURE RELIEF DOOR IS CRACKED OPEN.  PICTURES SENT WITH WRITE-UP. CORRECTIVE ACTION: PERFORMED GVI OF PASSENGER DOOR WITH REFERENCE TO BOMBARDIER CHALLENGER 650 AMM(II) 52-11-00-820-801. NO DEFECTS NOTED. PERFORMED OPERATIONAL TEST WITH REFERENCE TO AMM(II) 52-11-00-710-801. NOTED SIGNIFICANT RESISTANCE WHEN TRYING TO CLOSE DOOR LATCH. PERFORMED LUBRICATION OF PASSENGER DOOR MECHANISMS REF AMM(II) 12-20-04-640-807. CHECK OPERATION POST LUBRICATION REFERENCING AMM(II) 52-11-00-710-801. ALL ABNORMAL RESISTANCE NOTED NO LONGER PRESENT. OPERATIONAL TEST SATISFACTORY.
